# SDR SWAA2023052444567

- Difficulty date: May 2, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION STA. 540 BL-0- TO RBL 24.75 FLOOR SUPPORT INTERCOSTAL CRACKED.<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT STA. 540 BL 0 TO RBL 24.75 PER SRM 51-40-02
